# SDR IPXA2020072985349

- Difficulty date: July 20, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 70,287 hours, 14,088 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARC00032
- Condition: Damaged
- Location: Rt Splr Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/V,  RT WING #5 SPOILER ACTUATOR SUPPORT FITTING GREASE PLUG IS DAMAGED.REPAIRED FITTING IAW UPS EO MD11-2760-77304-A. (MINOR)
